Do scalar fluctuations in turbulent shear flows possess local universality?

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)567-568
Number of pages2
JournalPhysica D: Nonlinear Phenomena
Volume51
Issue number1-3
StatePublished - Aug 1991

Fingerprint

Shear flow
Shear Flow
Turbulent Flow
shear flow
Universality
Scalar
Fluctuations
scalars

ASJC Scopus subject areas

  • Applied Mathematics
  • Statistical and Nonlinear Physics

Cite this

Do scalar fluctuations in turbulent shear flows possess local universality? / Sreenivasan, K. R.

In: Physica D: Nonlinear Phenomena, Vol. 51, No. 1-3, 08.1991, p. 567-568.

Research output: Contribution to journalArticle

@article{efd79a9edf81439f8451a6497083512f,
title = "Do scalar fluctuations in turbulent shear flows possess local universality?",
author = "Sreenivasan, {K. R.}",
year = "1991",
month = "8",
language = "English (US)",
volume = "51",
pages = "567--568",
journal = "Physica D: Nonlinear Phenomena",
issn = "0167-2789",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - Do scalar fluctuations in turbulent shear flows possess local universality?

AU - Sreenivasan, K. R.

PY - 1991/8

Y1 - 1991/8

UR - http://www.scopus.com/inward/record.url?scp=44949273313&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949273313&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:44949273313

VL - 51

SP - 567

EP - 568

JO - Physica D: Nonlinear Phenomena

JF - Physica D: Nonlinear Phenomena

SN - 0167-2789

IS - 1-3

ER -